# SDR WRXR20250409002

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R1090663
- Condition: Gouged
- Location: Zone 600
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGING ALONG ELECTRICAL BONDING SURFACE OF RH WING O/B FUEL PANEL 651AB. BLENDED OUT GOUGE IAW CRJ 900 SRM 51-12-00-001-001-A01. COMPLIED WITH REO 690-57-22-101 REV -- DATE: 2025-04-07.
